# SDR UIEA2014052700215

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 60,915 hours, 9,149 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIXED WING PANEL OTBD OF SPOILER NR 8 CRACKED.  RIB AT RT WING STATION 620 R & R IAW SRM 51-40-02 REV 69, RIB REFITTED & SECURED.
